# SDR DALA1113669857

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1D/29 FWD CARGO COMPT CARGO DOOR LOWER JAMB PAN HAS EXFOLIATED CORROSION ON SEVERAL AREAS.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1 AND NDT SPM 04-00-06.  FABRICATED REPAIR AND INSTALLED REPAIR  SPLICES IAW DC9 SRM 51-10-4, 53-05 FIG 44 SH 4 P245.  REQUIRED INSPECTION COMPLETED.
